# SDR ASAA2015040911582

- Difficulty date: April 9, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 40,910 hours, 15,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750217
- Condition: Corroded
- Location: Bs 727-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, STA 787 TO 727 LT TRANSITION STRIP CORRODED.  ACFT GROUNDED. R & R TRANSITION STRIP IAW DWG 143A7502.
